# SDR NSVA2011165

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 43,229 hours, 50,970 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON RT I/B NACELLE AT WING L/E NOT IN DAMAGE LOG.  DOUBLER AND SKIN HAVE CHAFE DAMAGE. PREVIOUS REPAIR DOUBLER INSTALLED ON 10/16/98 AND REINSPECTED 3/1/00.  REFERENCE FAA 337 FORM DATED 10/16/98, SF340 SRS 72SDS1184 AND AE NON-ROUTINE 31285.  NEW CHAFE DAMAGE WITHIN LIMITS.  BLENDED AND INSTALLED WEAR STRIP.  COMPLETED TD 340-54-11-03, TD 340-54-10-13 AND JC 51-00-00S.
